MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950008
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695)
Date of Event 03/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jan-2017) is considered to be a best estimate.This emdr represents the ventralex st mesh (device 3).Additional supplemental emdrs were submitted to represent the ventralex st mesh (device 1 & 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2017 - patient was diagnosed with ventral hernia thereby underwent laparoscopic repair with implant of ventralex st mesh (device 1).Per operation notes, "adhesions in abdominal region were lysed and a ventral hernia defect was identified.A ventralex st mesh (device 1) was placed and tacked." on (b)(6) 2017 - patient was diagnosed with multiple ventral hernia, thereby underwent laparoscopic repair with implant of ventralex st meshes (device 2 and 3).Per operation notes, "once ventral hernia was identified, it was excised.A ventralex st mesh (device 2) was placed in anterior abdominal wall and tacked.Then a supraumbilical hernia defect was identified and repaired by placing a piece of ventralex st mesh (device 3) and tacked." on (b)(6) 2020 - patient was diagnosed with upper abdominal pain, thereby underwent laparoscopic repair.Per operation notes, "extensive adhesions with omentum stuck to anterior abdominal wall was identified and lysed.No evidence of other ventral hernias.".

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25649365
Report Number1213643-2026-00800
Device Sequence Number9728850
Product Code FTL
UDI-Device Identifier00801741031489
UDI-Public(01)00801741031489(17)190328(10)HUBN1759
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2019
Device Catalogue Number5950008
Device Lot NumberHUBN1759
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale